# SDR CALA9800486

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15069
- Make and model: Doug DC-10-30
- Aircraft serial: 46584
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 21182008
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PASSENGER DOOR MID LEFT INOPERATIVE.  THE ROTARY ACTUATOR WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
